# SDR UIEA2018102902406

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Lug
- Part number: 732591B
- Part serial: 0869
- Condition: Broken
- Location: Cooling Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING FAN MOUNTING LUG BROKEN OFF FROM ASSY. REMOVED AND REPLACED EQUIPMENT COOLING FAN IAW AMM 21-58-06. OPS CHECK GOOD, NO LEAK NOTED. (SUP DD 10/27)
